# SDR HEEA078510

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,218 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 8090583
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAFEGUARD ENABLED AND NOT DATA BASE INDICATED. REPLACED WITH SERVICEABLE PART.
